# SDR 2003FA0001205

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N734BZ
- Make and model: Cessna 172N
- Aircraft serial: 68738
- Aircraft time: 3,800 hours
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: 05560203
- Part serial: NA
- Condition: Corroded
- Location: Fuel System
- Part time: 3,800 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK RT DOOR FRAME, CAUSED BY CORROSION AND CHAFING OF FUEL VENT PIPE IN WING ROOT. INSPECTED L/S AND FOUND BEGINNINGS OF LEAK ON THAT SIDE ALSO.
